I took Entocort for a few months years ago. It did help some, but I was one of the few who had side effects. At first, I had a terrible time sleeping. It occurred to me that taking it in the morning as I was instructed might be part of the problem because of the time I was actually absorbing the steroids. I switched to taking it at bedtime and began sleeping better.
Eventually, I happened upon a thread here where two other young ladies were discussing Entocort and headaches. Suddenly it dawned on me that perhaps my migraine meds had not quit working, but that my headaches had a different cause. I suffered with them for a bit longer and then went off Entocort. It didn't take long for the headaches to stop too and I decided that the little relief I was getting was not worth the headaches. Of course I know that I am in the minoroity of people who had adverse reactions to it. Most people here have had high praises for it so I'll be hoping that it works it's magic for you too.
I had a period of time where I had no Rx coverage and it was a night mare. One of my docs actually took me through his med cabinet and told me if I ever needed anything to let him know and he'd try to give me whatever he could. That was truly a blessing. Unfortunately, he also wrote me a script for over $400 worth of antibiotic too. Go figure.